RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 1, Pages 82–91 (Mi mz485)  

Asymptotic Stability, Local Uniqueness, and Domain of Attraction of Two-Dimensional Step Type Contrast Structures

I. V. Nedelko

M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: We prove the asymptotic stability of a two-dimensional stationary solution with internal transition layer to a singularly perturbed parabolic problem. We also construct a set of functions belonging to the domain of attraction of such a solution.

DOI: https://doi.org/10.4213/mzm485

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:1, 72–80

Bibliographic databases:

UDC: 517.956.226
Received: 21.12.1998

Citation: I. V. Nedelko, “Asymptotic Stability, Local Uniqueness, and Domain of Attraction of Two-Dimensional Step Type Contrast Structures”, Mat. Zametki, 69:1 (2001), 82–91; Math. Notes, 69:1 (2001), 72–80

Citation in format AMSBIB
\Bibitem{Ned01}
\by I.~V.~Nedelko
\paper Asymptotic Stability, Local Uniqueness, and Domain of Attraction of Two-Dimensional Step Type Contrast Structures
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 1
\pages 82--91
\mathnet{http://mi.mathnet.ru/mz485}
\crossref{https://doi.org/10.4213/mzm485}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1830984}
\zmath{https://zbmath.org/?q=an:01685146}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 1
\pages 72--80
\crossref{https://doi.org/10.1023/A:1002843512519}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000168619500007}


Linking options:
  • http://mi.mathnet.ru/eng/mz485
  • https://doi.org/10.4213/mzm485
  • http://mi.mathnet.ru/eng/mz/v69/i1/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:154
    Full text:49
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019